# SDR VTZA98072

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 3244 · Tire
- Part: Main Tire
- Part number: 31485
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6414 - IAD-GSO - DURING TAXI FLT, AIRCRAFT RETURNED TO GATE DUE TO A/C WOULD NOT MOVE FORWARD ON TAXIWAY.  MAINTENANCE INSPECTED AND FOUND RT MAIN TIRE BLOWN.  MAINTENANCE REMOVED AND REPLACED RT MAIN TIRE AND BRAKE ASSEMBLY.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
